# SDR ABXA9701821

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 59101377
- Condition: Cracked
- Location: Bs 351
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM CRACKED AT PULLEY BRACKET ATTACH HOLE, STA 351, LBL 6.  REPAIRED FLOORBEAM IAW DC9 SRM 53-05.
